# SDR AALA20161202013

- Difficulty date: November 30, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N802AN
- Make and model: Boeing 787-8
- Aircraft serial: 40620
- Aircraft time: 6,340 hours, 704 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Controller
- Condition: Faulty
- Location: Brake System
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  EICAS MESSAGE/AMBER GENERATED, *BRAKE* SYNOPTIC INDICATION NR 8 BRAKE. FOUND NR 8 BRAKE ACTUATOR HAS A BAD CONNECTOR.  REMOVED AND REPLACED RIGHT OUTBOARD ELECTRONIC BRAKE ACTUATOR CONTROLLER IAW AMM 32-41-02.  OPERATIONAL CHECK GOOD.  (SUPPLEMENTAL - CLOSED)
